Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Need some information on HIV drug and its side effect

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11916 Questions
Where do patients get HIV drug information? Specifically on the side-effects, how do I know which drug is causing the side effects when I am receiving a drug cocktail
Posted Tue, 30 Apr 2013 in HIV and AIDS
Answered by Dr. Michelle Gibson James 25 minutes later
Hi, thanks for using healthcare magic

HIV medications are powerful drugs and can be associated with significant side effects. There are some side effects that are common to most of these medications and others that may be specific to the particular drug.

Common side effects are fatigue, nausea, vomiting,headache, abdominal pain, diarrhoea and decreased appetite.

There are some reputable web sites that list the side effects of all the HIV drugs such as WWW.WWWW.WW (they have a chart with the different drugs and potential side effects) and WWW.WWWW.WW
Alternatively you can list the specific names of the drugs being used and I can check the side effect profile for you on doctor specific web sites.

If the effects are intolerable and difficult to treat, you may need to speak to your doctor about what can be done.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor